Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the pole and zero locations of rational Laplace transformations of non-negative functions


Author: Armen H. Zemanian
Journal: Proc. Amer. Math. Soc. 10 (1959), 868-872
MSC: Primary 44.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109996-5
MathSciNet review: 0109996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Mulligan, Jr., The effect of pole and zero locations on the transient response of linear, dynamic systems, Proc. I. R. E. vol. 37 (1949) pp. 516-529.
  • [2] Eugene Lukacs and Otto Szász, Certain Fourier transforms of distributions, Canadian J. Math. 3 (1951), 140–144. MR 0041271
  • [3] Eugene Lukacs and Otto Szász, Certain Fourier transforms of distributions. II, Canadian J. Math. 6 (1954), 186–189. MR 0061196
  • [4] Kinsaku Takano, Certain Fourier transforms of distributions, Tôhoku Math. J. (2) 3 (1951), 306–315. MR 0047816, https://doi.org/10.2748/tmj/1178245486
  • [5] Eugene Lukacs and Otto Szász, Some nonnegative trigonometric polynomials connected with a problem in probability, J. Research Nat. Bur. Standards 48 (1952), 139–146. MR 0049369
  • [6] Eugene Lukacs and Otto Szász, Nonnegative trigonometric polynomials and certain rational characteristic functions, J. Research Nat. Bur. Standards 52 (1954), 153–160. MR 0061195
  • [7] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923
  • [8] M. R. Aaron and R. G. Segers, A necessary and sufficient condition for a bounded nondecreasing step response, I. R. E. Transactions vol. CT-5 (1958) pp. 226-227.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109996-5
Article copyright: © Copyright 1959 American Mathematical Society